Reply To: Diarrhea medicine and Candida?

Home The Candida Forum Candida Questions Diarrhea medicine and Candida? Reply To: Diarrhea medicine and Candida?

#79788

orka1998
Participant
Topics: 53
Replies: 673

Angor wrote: Thank you guys for the quick response. My diarrhea haven’t stopped yet. It’s the same every morning (is it usual to experience worse abdominal symptoms in the morning when suffering from candida?) I might have to take diarrhea medicine some days, but I will try to stay away from it as much as I can. Thanks again for good answers!

Hi Angor,

Not sure if this is normal for candida or not, but I have my stool related symptoms in the morning as well. I do get up early enough and if I have problem I have time to wait for it to “get out” before I need to get dressed and leave the house. Once I empty my bowel I don’t have any problems for the rest of the day. At times I had 4-5 stools within like half an hour to an hour. I also have BM as soon as I wake up.

Now sometimes I could have one BM in the morning and sometimes I could have three. It depends what I ate the previous day. If I mess up with something I shouldn’t have eaten or reaction to the new food item, I could have 4 softer stools in am. Rarely I have any BM afternoons.

Which diet are you following? Websites or protocol suggested here on the forum? How long are you on the diet?

Be careful about nuts and seeds. I still had a problem until I cut those out. Especially pumpkin seeds, those bugged me a lot. Flax seeds are another potential danger to you as they are acting as a laxative (which obviously you don’t need).

Is diarrhea your candida symptom? Did you have any tests done to see if you have it in the stool? If this diet is not calming your diarrhea, it might be caused by something else and not candida. Perhaps another parasite? You should get your stool tested if you can.

Arijana